# SDR ASOA01268

- Difficulty date: December 2, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4334 - DURING FLIGHT FROM CHA TO ATL, THE COCKPIT EMERGENCY LIGHT CIRCUIT BREAKER POPPED.  AIRCRAFT LANDED WITHOUT INCIDENT IN ATL.  MAINTENANCE INSPECTED THE COCKPIT EMERGENCY LIGHT ASSEMBLY.  THERE WERE NO DEFECTS NOTED.  A LOOSE JAMNUT WAS FOUND AT THE FLOOD LIGHT CONTROL PANEL RHEOSTAT, PANEL 112VU.  MAINTENANCE TIGHTENED THE LOOSE JAM NUT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
